On the number of positive integers $\leq x$ and free of prime factors $>y$. II

N.G. Bruijn, de

Research output: Contribution to journalArticleAcademicpeer-review

190 Downloads (Pure)
Original languageEnglish
Pages (from-to)239-247
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume69
Issue number3
Publication statusPublished - 1966

Cite this

@article{dbdf49e50fec4819bef5f42050fd1f9b,
title = "On the number of positive integers $\leq x$ and free of prime factors $>y$. II",
author = "{Bruijn, de}, N.G.",
year = "1966",
language = "English",
volume = "69",
pages = "239--247",
journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
issn = "0023-3358",
number = "3",

}

On the number of positive integers $\leq x$ and free of prime factors $>y$. II. / Bruijn, de, N.G.

In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 69, No. 3, 1966, p. 239-247.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On the number of positive integers $\leq x$ and free of prime factors $>y$. II

AU - Bruijn, de, N.G.

PY - 1966

Y1 - 1966

M3 - Article

VL - 69

SP - 239

EP - 247

JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

SN - 0023-3358

IS - 3

ER -